# SDR IPXA2023050993178

- Difficulty date: April 21, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 25,879 hours, 16,174 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B532705300
- Part serial: NA
- Condition: Damaged
- Location: Lwr Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C2C*MAJOR REPAIR* PNL 151LG DAMAGEDFABBED PER SREO A300-5320-16407-E
